MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT SER. II INSERT 20 DEG.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT SER. II INSERT 20 DEG.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 2042-2858
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is being performed in an attempt to identify the cause of the event.Should additional information become available it will be reported in a supplemental report.Device not returned.
 
Event or Problem Description
As reported: "right hip.Acetabular poly and femoral head exchange.Normal poly wear.".
 
Additional Manufacturer Narrative
An event regarding wear involving omnifit ser.Ii insert 20 deg.Was reported.The event was confirmed based on medical review.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: review of these records confirm revision of an acetabular liner and femoral head for wear and recurrent subluxation.The cause of the recurrent subluxation was polyethylene wear and impingent of the neck of the femoral stem on the acetabular liner 20 degree buidup.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: it was reported that patient's right hip, acetabular poly and femoral head exchange.Normal poly wear.The event was confirmed based on medical review.A review of the provided medical records by a clinical consultant stated the following comment: review of these records confirm revision of an acetabular liner and femoral head for wear and recurrent subluxation.The cause of the recurrent subluxation was polyethylene wear and impingent of the neck of the femoral stem on the acetabular liner 20 degree buidup.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
As reported: "right hip.Acetabular poly and femoral head exchange.Normal poly wear." update as per medical review,"confirm revision of an acetabular liner and femoral head for wear and recurrent subluxation.".

Brand Name
OMNIFIT SER. II INSERT 20 DEG.
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9855601
Report Number0002249697-2020-00551
Device Sequence Number16797186
Product Code LPH
UDI-Device Identifier04546540036155
UDI-Public04546540036155
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K943054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2042-2858
Device Catalogue Number2042-2858
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight102